This product is the generic equivalent to Claritin Allergy 24-Hour Non-Drowsy Tablets.
Pack Size: 10 tablets
Each tablet contains loratadine 10 mg.
To help relieve symptoms associated with seasonal allergies or hay fever, such as sneezing, runny nose, and itchy, water eyes.
© 2020 website by Kelowna Website Design